# SDR USAA2014012800005

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 43,055 hours, 16,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D EMERGENCY EXIT LIGHT LOOSE.  REPLACED SEAT 9D EMERGENCY EXIT LIGHT LENS.  EMERGENCY LIGHT OPERATIONS CHECKED GOOD.
